Algorithms for computing Abelian periods of words

Gabriele Fici, Élise Prieur-Gaston, Thierry Lecroq, Arnaud Lefebvre

Risultato della ricerca: Article

7 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)287-297
Numero di pagine11
RivistaDiscrete Applied Mathematics
Volume163
Stato di pubblicazionePublished - 2014

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cita questo

Fici, G., Prieur-Gaston, É., Lecroq, T., & Lefebvre, A. (2014). Algorithms for computing Abelian periods of words. Discrete Applied Mathematics, 163, 287-297.